I'm on day 14 of treatment well starting tomorrow it will be! Everything is going great so far I haven't had any side effects that standing out to me! I did have a panic attract last Saturday scared me but I was up 40 hours straight I think that had a lot to do with it. All day today I've been feeling some bad lover back pain it hurts but is tolerable I wonder if this is a side effect. Has anyone on here experienced back pain. Something else has happened that's not usual and for some reason I'm bleeding I between periods??I dont know what it's from but I see my doctor on the 15th . So I'll be telling him everything. I have a few questions maybe some if you can answer that I've been thinking about.
Does not having any side effects mean that maybe the medication isn't working on me? (Take 1mcg peg and 1000riba)
I'm going to be on the Vic pulls after week four through other post I've seen you take 4pills 3 times a day does anyone know if they are big pills! And if you started Vic did you have more sides once on the meds?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.